# SDR FDEA202111052784

- Difficulty date: November 5, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41750
- Aircraft time: 10,773 hours, 1,797 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG PYLON DOOR 444CL LANDING   AFT  TOP CORNER  HAS A CRACK ENDING AT FASTNER.  COMPLIED WITH HFEC INSPECTION IAW NTM PART 6  VERIFIED CRACK MARKED UP CRACK AND WHERE IT ENDS.  COMPLIED WITH EA. G 5400-T0365318.PART 1.
